Does anyone have problems with their pods not delivering insulin for the first several hours after activation? I’ve asked my endo, CDE, customer support, & their clinical specialist with no real solutions. Currently I am having problems with about 30-40% of pods. After 4/5 hours & some injections the pod seems to start working & usually will function for the duration of the 3 days. I keep the insulin at room temp & am careful about removing any air bubbles from the syringe. I am very sensitive to insulin & can’t just take extra insulin because sometimes the system works perfectly from the moment I put it on so then I would have a hypo episode. Anyway, ANY suggestions would be appreciated greatly. Thanks.
For me it seems to matter where I place the pod. Arms and hips seem to come on line rapidly middle seems to waste at least a half a day.Is it possible the times it works well is the location? I pre dose before removal of the old one them do a temp basil after the new.We are all different but that works for me. Good luck
I do use my ab mostly; I think I’ll start keeping notes re locations & try a different site next time. Thanks so much for responding.
I occassionally have problems not every time though. I asked my Dr. if it was insulin resistance…she didn’t answer. She told me to inject instead. Anyways, on top of correction bolus, I usually do a temp basal for a few hours. I normally end up low, but I hate long periods of being high. Good luck
I did have problems. Lots of problems. So many that I went back to my Medtronic. Nobody could tell me what or why it was going on. My arms were my favorite, but after climbing really high because of no delivery, I switched, reluctantly. I think the other part might have been the problem too. Could not get any answers. At all. Good luck.
YES! I do! And it isn’t consistent, so I can’t pre-bolus just in case! I do notice that it happens more on my arms, when I use my lower back I don’t have the problem as much. I do better if I eat after doing the pod change, but it does seem to sometimes take awhile for the insulin to start absorbing. My Dr. gave me some novalog to use instead of humalog to see if it absorbs better… I have only had it happen once in the month on Nov., but I really feel like that is a coincidence.